Open Access

Sobolev's problem for general elliptic systems of Lere-Volevich's structure


Full Text

Coming Soon.





Article Information

TitleSobolev's problem for general elliptic systems of Lere-Volevich's structure
SourceMethods Funct. Anal. Topology, Vol. 8 (2002), no. 4, 58-71
MathSciNet MR1942822
CopyrightThe Author(s) 2002 (CC BY-SA)

Citation Example

V. N. Los, Sobolev's problem for general elliptic systems of Lere-Volevich's structure, Methods Funct. Anal. Topology 8 (2002), no. 4, 58-71.


BibTex

@article {MFAT205,
    AUTHOR = {Los, V. N.},
     TITLE = {Sobolev's problem for general elliptic systems of Lere-Volevich's structure},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {8},
      YEAR = {2002},
    NUMBER = {4},
     PAGES = {58-71},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=205},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues